Switching to once a day

What dose of Suboxone do you take? Does your buprenorphine wear off? Do you have opioid withdrawal symptoms?
Post Reply
jbwell
Average Poster
Average Poster
Posts: 4
Joined: Mon May 18, 2020 6:06 pm

Switching to once a day

Post by jbwell » Mon Sep 21, 2020 5:04 pm

I am switching from dosing twice a day to once per day. I am really struggling with symptoms the last few hours of the day. Is it normal to need to increase your daily dosage a bit when making that switch? I feel like I am really withdrawing the last 4 hours.

Thanks for the help.

User avatar
jonathanm1978
Moderator
Moderator
Posts: 939
Joined: Wed Dec 28, 2011 6:47 am
Location: Southeastern US (Alabama)

Re: Switching to once a day

Post by jonathanm1978 » Tue Sep 22, 2020 5:38 am

It depends on the amount of suboxone that you're prescribed to take daily. If you're taking less than 8mg-12mg, then it's quite possible you don't have enough to saturate the receptors and could feel some discomfort ... Why the switch to dosing 1x daily?
Adam Wayne P.
DOB: July 1, 1985
October 8, 2013

RIP little brother. Gone, but not forgotten.

jbwell
Average Poster
Average Poster
Posts: 4
Joined: Mon May 18, 2020 6:06 pm

Re: Switching to once a day

Post by jbwell » Thu Sep 24, 2020 8:15 am

I was down to 3 mg 2x per day (6 mg total), and it is difficult to split doses less than that evenly. I have found that if I didn't take but the dose exactly in half, and take it exactly every 12 hours, I just felt off. By going to once per day, it would seem to be easier to continue to gradually reduce my dose, because I won't have to split it.

I bumped it up to 7 mg, once per day, and after days 4-5 I felt ok. On day 6, I am feeling a little off. Slightly shaky in my thumbs, and just feel a bit weird. Wondering if 7 is a bit too much for me, and I should step it down to 6.5 and give that a few days?

Boy, is it tough for me to make changes and get leveled out, without second guessing everything. For me, the worst I have ever felt was when I was taking too much. I am terrified of doing that again, because it takes so long to wear off.

Thanks.

Post Reply